Advertisement

Mathematische Annalen

, Volume 283, Issue 1, pp 171–176 | Cite as

Stabilité du fibré tangent des surfaces de Del Pezzo

  • Rachid Fahlaoui
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [D] Demazure, M.: Surfaces de Del Pezzo (exp. IV). Séminaire sur les singularités des surfaces. Lectures Notes in Mathematics, Vol. 777, pp. 50–60. Berlin Heidelberg New York: Springer 1980Google Scholar
  2. [R] Raynaud, M.: Fibrés vectoriels instables—Applications aux surfaces. Surfaces algébriques. Lecture Notes in Mathematics, Vol. 868, pp. 293–314. Berlin Heidelberg New York: Springer 1981Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Rachid Fahlaoui
    • 1
  1. 1.MathématiquesUniversité Paris-SudOrsay CedexFrance

Personalised recommendations